It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • Clonidine withdrawal crisis

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-13-2014, 08:01 AM   #1
    mcs5309
    Newbie
    (male)
     
    mcs5309's Avatar
     
    Join Date: Mar 2014
    Posts: 3
    mcs5309 HB User
    Clonidine withdrawal crisis

    Anyone else share their experience with stopping clonidine?

    I am experiencing my 2nd rebound crisis (180/102; tremor, tachycardia, anxiety) from being on 0.2mg Clonidine transdermal (7-day patch) for only 3 weeks and transitioning to 0.1mg. First time was cold turkey. This time, I feel worse. Obviously too much of a jump down (50%). Doc prescribed Verapamil 40mg to ease the spike, but it did nothing to bring me down. Have to start over again. Had to take 0.2mg Clonidine tab to bring me down. Withing 45 min. I was 127/75. Question: since 0.1mg is the smallest potency, how on earth do you taper in smaller increments??

    I am scared I won't aver be able to get off the evil drug safely.

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    clonidine



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:43 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!